Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I have a bruise on my calf, i am taking birth control pill for 20 years.

I have a big bruise on my calf, it is sore when i walk and my heell hurts just now bought me some new shoes, i have been on the birth control pill for 20 years, i am worried about deep vein thrombosis . should i get it looked at. I have no ins. so if they have to do an ultrasound i will have to pay 100.00 before they will do it.
Asked On : Fri, 21 Jan 2011
Answers:  2 Views:  434
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Taking pills for 20 years definitely poses you at a high risk for deep vein thrombosis. You must go for an ultrasound for vascular studies to rule out this condition as late diagnosis may be more harmful.
Dr. Rakhi Tayal
Answered: Sat, 22 Jan 2011
I find this answer helpful
  User's Response
I went yesterday and I have to do an ultrasound, but they can't do it until wednesday. Should I be concerned until then. I was also running a low grade fever of 100.6. I think that might be my sinus.
Answered: Sat, 22 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor